MathSciNet Relay Station
MathSciNet bibliographic data
MR1469395 (99a:14006) 14C20 (14K05)
Ballico, E. Noncomplete linear systems on elliptic curves and abelian varieties: addendum to a paper by Ch. Birkenhake: "Linear systems on projective spaces'' [Manuscripta Math. 88 (1995), no. 2, 177–184; MR1354104 (96h:14003)]. Proc. Amer. Math. Soc. 126 (1998), no. 10, 2855–2856.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement